2018
Том 70
№ 11

All Issues

Bychkov A. S.

Articles: 1
Article (Ukrainian)

Stability estimates for linear stochastic systems with deviating argument of neutral type

Bychkov A. S., Khusainov D. Ya.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 6. - pp. 834–842

We study linear stochastic differential equations with deviating argument of neutral type and establish sufficient conditions of stability. The functions determining the initial perturbations of solutions are found.